Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Frazetta

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Frazetta

  • Rank
    New Member

Recent Profile Visitors

1365 profile views
  1. Hi, I posted a response 2 months back about my hair loss from accutane. It was 10 month post tane then and now it is just about 12 months. Just want to let you know that my hair is making progress albeit slowly with the gaps filling in follicle by follicle (it won't come back all at once). It will come back so hang in there man! I've found that t-gel is an amazing shampoo for TE. It th

    1. I really hoped I wouldn`t be posting in this topic. Infact I totally avoided it when I considering starting accutane, how naive of me. I took 40mgs of accutane daily for 4 months. Currently I am about 5 months post accutane and in addition to some bad side effects my acne wasn`t cured. First lets talk about the worst, hairloss. Having a very thick head of originally I took it for granted. I saw threads here about hairloss and though ``hey it couldn`t happen to me``. Boy was I flippin wrong. It
    2. Honestly you should not be drinking on accutane. As previously stated being on accutane stresses your liver, as does drinking. It's bothersome when people claim to drink the whole time they are accutane because they "didn't know". Either due to ignorance or misinformation. I'm sure one social beer on occasion wont be the end of the world. Iif you're getting drunk on a regular basis while on accutane maybe you need to step back and reevaluate your priorities. Six to eight months isn't all that lo
    3. I started shedding hair in the last month of my 4 month 40mg treatment. Months later I am still shedding. I've heard it usually slows down around 6-12 months post accutane depending on the case.
    4. Well it happened to me and I assumed it was in line with the rest of my body being dry as hell. To the original poster try body moisturizer, it worked for me.
    5. I think if you have severe/cystic acne it's worth it. I personally had moderate persistent acne mainly on my forehead, so for years I had tried to get rid of my acne with no avail (various products/diet changes). I can't say my acne is completely cured either as I do still break out in new spots but they do come and go so I am happier with my complexion overall. Although I did experience some scaring due to the effect accutane has on your skins natural ability to heal. Thank you for your
    6. I didn't wish to imply it hadn't worked for you, or that you were a liar. I was simply inquiring if you had any more evidence to support your claim than just your own experience. Interesting read: http://www.acne.org/messageboard/Solution-...ed-t187806.html Also I'm curious to know if the effects last after a long time of taking it, or do they stop a while after you take the last pill?
    7. I'm 100% sure it was caused by accutane. Not only is it one of the listed side effects (less common but still very real), my dermatologist acknowledges my accelerated hairloss, and from visual changes to my hair in (and it being all over my sink) over the past few months. Not to mention I am only 20. The thing about hair is.. you don't realize how lucky you are to have it until it starts falling out. Yes most men suffer from hairloss when they are older but some get it much worse than others. If
    8. I wouldn't, hairloss is more permanent than acne. The severity of hairloss (if you even get it all) will vary. Personally mine isn't awful yet but it's showing no signs of slowing down. My hairline has receding half and inch already and in hair countably thin for another half an inch after that. My overall hair density has probably reduced to 2/3rds of what it used to be. The worst is around my ears you can literally see through to my scalp. Keep in mind I used to have thick hair so this change
    9. As someone who is suffering from accutane induced hairloss this thread intrigues me. I really don't see the harm in giving a colon or even a fully body cleanse a try. It doesn't really seem like there's much to lose at this point. I personally will be looking details on the matter before I try anything myself though.
    10. I think you're greatly over simplifying the matter. There's an entire thread dedicated to hairloss. From what I've read so far I'd say a fair amount of people who lose hair will get it back in some manner (probably never 100%) after a year or so. Although it seems there are definitely cases of hair never returning. I've personally experienced hairloss and can tell you it's not pleasant. Good luck with your decision.
    11. I think it's good that you're encouraging people to make their own decisions but the scope of accutane's side effects is much broader than dryness, aches, mood swings, and depression. You're right in the fact that it's their choice alone to make, but being oblivious to the more server side effects is just plain stupidity. It's true nobody knows who's on the otherside of the monitor but have you ever consider the real people here with very real life altering side effects? I don't want to be a fea
    12. I went to my doctor today and she told me that my hairloss wasn't too terrible. I asked her about diet and supplements and she said there's no evidence to support or disprove any effect it may have on hairloss caused by Accutane. I also asked her about chances and timeline for recovery, she was reluctant to say anything but I brought up around a year and she seemed somewhat agreeable to that. I forgot my list I printed out on a sticky note so I didn't remember the to ask about the cleanse until
    13. Interesting. I'll confront my dermatologist about the detox and see what she thinks. I may still do it anyways even if she says it's rubbish, it can't hurt. I'm glad to hear your hairs are coming back, even in the slightest manner. My temples are extremely scares of hair lately and I'm hoping that grows back. If my hair doesn't get too much worse in the short term I think I could stick out half a year. I just really hope to god it all grows back. Edit: Also I'm curious what repercussions such a
    14. I started a topic a couple days ago before I found this one, so I thought I'd put all my following posts here. I was on accutane for about four months and I started experiencing shedding around the last month of my treatment. I wasn't really alarmed as my derm told me people shed x amount of hairs on average. Now I'm one month post accutane and my hair is alarmingly thin. When I come out of the shower I look like I've been dancing around in radiation. I booked an appointment to see my derm becau
    ×